# SDR AALA200801108

- Difficulty date: April 27, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 25,384 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 0202226001
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - SEAT MOUNTED EMERGENCY LIGHT IN CABIN HAD DAMAGED SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
